My biggest downfall right now is having no energy. My doctor said qsymia won't give me energy and I was not happy because that was one of the main reasons I wanted to take weight loss medication so it will boost my energy and help me to want to loss weight. Some people say their energy increased and others say they felt tired on it. I guess everyone is different.
I took this medicine only one day and caused me to have severe emotions and depression. An alternate for energy and weight loss I took was phentermine 37.5 mg. it does great for energy and you will loose weight fast. Down fall is that if you have anxiety, this medicine may make it worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2013 • 1 answer
Posted 11 Oct 2013 • 2 answers
Posted 21 Oct 2013 • 2 answers
Posted 14 Feb 2014 • 1 answer
Posted 3 Aug 2014 • 1 answer